MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; MOTOR, DRILL, PNEUMATIC

DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; MOTOR, DRILL, PNEUMATIC
Catalog Number CSR60
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: e1: reporters phone number was not provided.The actual device has been returned and is currently pending evaluation.Once the evaluation of the device has been completed, a supplemental medwatch report will be sent accordingly.Udi - (b)(4).
 
Event or Problem Description
It was reported from japan that the compact speed reducer device had come off the handpiece device easily.It was not reported if the event occurred during a surgical procedure.It was not reported if there was a delay to a planned procedure.It was not reported if there was a spare device available for use.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary the actual device was returned for evaluation.During evaluation it was determined that the reported condition that the device came off the handpiece easily was not confirmed.Therefore, the assignable root cause was not determined.However, during evaluation, it was determined that the device had the following failures: component damaged, worn bearing, cosmetic damage - worn and missing component; and failed pretest on visual assessment and safety assessment from component wear.

Brand Name
COMPACT SPEED REDUCER, 60:1
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key19197222
Report Number1045834-2024-00425
Device Sequence Number8473967
Product Code HBB
UDI-Device Identifier00845384001782
UDI-Public00845384001782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCSR60
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown